# SDR UIEA2019050604140

- Difficulty date: May 6, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,123 hours, 16,849 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW EICAS ( REF LOG PAGE 1024257 ITEM 02: NO MESSAGE PRESENT AT THIS GROUND TIME. C/W BITE CHECK OF BOTH CONTROLLERS. NO FAULTS NOTED. LEFT SIDE WINDOW HEAT OPS GOOD AT THIS TIME REF FIM 30-41-00 FT 804.   REF LOG PAGE 1024259 ITEM M7: TRANSFERRED TO MDDR 111253 AS PER DDG 30-41-01-02 CAT "C"   LP 1015721 - M8: R&R L2 WINDOW IAW AMM 56-11-02. PERFORMED OPERATIONAL AND ANTI-ICE TEST IAW AMM 56-11-02-715-145 AMM 30-41-00. NO FAULTS NOTED AT THIS TIME. THIS ACTION CLEARS DMI 111253. MCC NOTIFIED AND PLACARDS REMOVED. WINDOW ASSY OFF PART (S/N: DL1, P/N: 141T4835-45)  LP 1015722: RE-OPENED MDDR 111253.  REF LP 1015727: R/R L2 WINDOW HARNESS PIGTAIL OPS CK GOOD.  )
